Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4826
Title: A semilinear second order elliptic system
Authors: Egberts, Paul
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Paul Egberts, “A semilinear second order elliptic system”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 109-116.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: 
In questa nota si considera un'equazione del tipo
\[
\begin{cases}
\overset{Lu+\beta(u)\ni f(x,u)}{u=0\qquad\qquad} & \overset{in\:\Omega}{su\:\partial\:\Omega}\end{cases}
\]
dove $\Omega\subset\mathbf{R^{\textrm{n}}\textrm{(}}n\geq1)$ è un
aperto con frontiera regolare, L = diag ( L$_{1}$, ... , L$_{N}$)
(N$\geq$1) è una matrice diagonale di operatori ellittici, $\beta$
è un grafico massimale monotono in $\mathcal{\mathscr{\mathcal{R}}}^{N}$
ed f : $\Omega\times\mathbf{R}^{\textrm{N}}\rightarrow\mathbf{R}^{\textrm{N}}$
è una funzione di tipo Caratheodory soddisfacente ad una condizione
di crescita. Per questa equazione si prova un risultato di esistenza.

In this note we consider an equation of the form
\[
\begin{cases}
\overset{Lu+\beta(u)\ni f(x,u)}{u=0\qquad\qquad} & \overset{in\:\Omega}{su\:\partial\:\Omega}\end{cases}
\]
where $\Omega\subset\mathbf{R^{\textrm{n}}\textrm{(}}n\geq1)$ is
an open set with smooth boundary, L = diag ( L$_{1}$, ... , L$_{N}$)
(N$\geq$1) is a diagonal matrix of second order elliptic operators,
$\beta$ is an $\mathcal{\mathit{m}}$-accretive graph in $\mathcal{\mathscr{\mathcal{R}}}^{N}$
and f : $\Omega\times\mathbf{R}^{\textrm{N}}\rightarrow\mathbf{R}^{\textrm{N}}$
is a given Caratheodory function satisfying some growth condition.
We prove an existence result for this system.
Type: Article
URI: http://hdl.handle.net/10077/4826
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat
EgbertsRendMat22.pdf449.57 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

724
checked on Feb 6, 2023

Download(s) 50

286
checked on Feb 6, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.